The Quarterly Journal of Mathematics · 1964 · 88 citations · 6 references
Natural SciencesMathematicsTopologyProduct TopologyTopological SpacesCountable Product TopologyFinite Product TopologyMapping SpacesProduct Topologies On GroupsProduct Topology On Function SpacesTensor Product SpacesTopological Product Spaces
Journal Article FUNCTION SPACES AND PRODUCT TOPOLOGIES Get access R. BROWN R. BROWN Liverpool Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Mathematics, Volume 15, Issue 1, 1964, Pages 238–250, https://doi.org/10.1093/qmath/15.1.238 Published: 01 January 1964 Article history Received: 29 November 1961 Revision received: 19 March 1963 Published: 01 January 1964
6
A Topology for Spaces of Transformations
Richard Arens · Annals of Mathematics · 1946 · 251 citations
Topologies for function spaces
Richard Arens, J. Dugundji · Pacific Journal of Mathematics · 1951 · 199 citations · Full text
On topologies for function spaces
Ralph H. Fox · Bulletin of the American Mathematical Society · 1945 · 192 citations · Full text